Nonselfadjoint $L$–$A$-representation for some nonlinear nonlocal
Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 94-100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_1_a22,
author = {K. V. Mal'kov},
title = {Nonselfadjoint $L${\textendash}$A$-representation for some nonlinear nonlocal},
journal = {Doklady Akademii Nauk},
pages = {94--100},
year = {1990},
volume = {314},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a22/}
}
K. V. Mal'kov. Nonselfadjoint $L$–$A$-representation for some nonlinear nonlocal. Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 94-100. http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a22/